MAUDE Adverse Event Report: Medline Industried LP MEDLINE; GLOVE,EXAM,NITRILE,PF,SELECT,SM

Medline Industried LP MEDLINE; GLOVE,EXAM,NITRILE,PF,SELECT,SM
Catalog Number TRG500S
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,PF,SELECT,SM
Manufacturer (Section D)
Medline Industried LP
three lakes dr
northfield IL 60093 -275
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093--275
MDR Report Key50069857
Report Number1417592-2026-08028
Device Sequence Number10481330
Product Code LZA
UDI-Device Identifier10888277414211
UDI-Public10888277414211
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRG500S
Device Lot NumberMP603533205
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown